# SDR AALA20140623001

- Difficulty date: June 22, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL ANGLE AT AFT SIDE AUXILIARY POWER UNIT INLET CUT OUT AT STATION 1126.  INSTALLED NEW ANGLE STIFFENER IAW AARD 51-10-05-1 REPAIR 1 & DWG 148A8650.
